Addictionologist is what I would like to know about? I am searching for answers regarding my withdrawal symptoms, and why I am having them when I am not withdrawing from any meds? What can they help me with and where can I find one?
You're saying your experiencing withdrawal symptoms without taking ANY meds? As in, these are spontaneous symptoms and you can think of no reason you're experiencing them? Or you're still on the meds you think you're withdrawing from, and you're experiencing withdrawals anyway?
An "addictionologist" is generally a tad more focused than that, based upon whatever you're symptoms are stemming from. What meds are you dealing with?
I am on methadone 10mg twice a day, I am supposed to take clonazapam .05mg 4 times a day. I tapered myself down from 90mg over a months time span. The clonazapam I take occasionally and rarely. I stopped taking the clonazapam because I was having all of the side effects listed on the drug. I mean all of them. I haven't been on it on a regular basis for over 4 or 5 months now. I didn't want to be on this drug, but this is what the psychiatrist recommended. I told them 3 of them that I just needed something for when I have to go into a place where there are large crowds or to shut my brain off at bedtime so I can sleep instead of my mind racing. I have been on the methadone for quite a number of years with no problems except for occasional constipation. 2 yrs ago, or a little longer by months or weeks my meds quit working, I told my doctor every month when I seen him that the pain is unbearable, and wanted to know if he could send me to a pain clinic or help me somehow. He raised my dose, the pills were still not working, at this point I called the methadone clinic where I used to be a patient and the head of the clinic told me to try a different pharmacy and tada, they were working again the clonazapam and the methadone. They would work for a few days and then stop working again or so it seems, Now I have been having withdrawal symptoms like opiate withdrawal except for the diarrhea. whats really odd is now that I have mentioned that I haven't had the withdrawal diarrhea, my stomach has been rumbling just this morning like I am going to have it. To the point I am going to take an Immodium. All the time I am having the withdrawal symptoms, I am having every side effect listed on the methadone info. In all of the years I have been on these medications I have had very little problems concerning my health and the issues with the side effects. 4 years ago I had other problems at an apartment I lived in like my sleep apnea machine smelled like the water I poured in smelled like some kind of gas, and other things like someone coming in my apartment and moving things around, at the time this police detective told me to move from the apartment and none of this stuff would happen again. I felt like I was being drugged to sleep, despite my sleep insomnia issues I would sleep for very long periods of time. The same kind of thing is happening here, despite changing my locks things are moved around in my apartment, and some of my pills came up missing. Since then I carry my pills on me, even when I leave a room. No pills missing. I accused the police detective then, and he said that I could never prove it. ( A REAL LONG STORY) I haven't had a problem with constipation for years, I changed my diet to include a lot of fiber a long time ago, to also help with my acid reflux. over 6 months ago I stopped taking my stomach meds because of weird side effects that were not listed on that medication. My provigil since I've been living here would put me to sleep until I went to the sleep clinic and the doctor there said it was impossible for it to put me to sleep, since it is a non- addicting, stimulant pill and has no interactions with any of my meds, I also contacted the manufacturer at a previous time before the appt. they assured me that there was no interference with the meds that I was on. I have resumed taking the Provigil again, with no sleepiness during the day. If you were to read the side effects on my meds, you would see me have them all day long, it's ALL of the side effects, not just a few it's ALL of them. I've waited to see the new Dr. I have now for over 6 months only for her to tell me that her nurses are laughing at me because I think she will magically cure me with a pill. Now where would they get that idea? I don't know an of them, I don't believe that there is anything in my medical or psycological records that say that I am insane, bipolar, or hallucinating or am paranoid. I even went to a chemical abuse facility to insure everyone that I do not have a chemical dependency to any of the medications. I do have major anxiety issues, for which upon the request of my family I've seen 3 psychiatrists for this diagnosis, all 3 prescribed the same medication clonazapam. When I quit taking the clonazapam I was continuing to have ALL of the side effects on the info list. I could see up to a month later but beyond that something is wrong. My Dr. that I used to see had just gotten done with a physical where I was given a clean bill of health despite my Hepatitis C, and chronic pain issues. Now I am even having stroke symptoms. The laxative I took, I got the order for when I called my new Dr. with excruciating pain in my groin area, not even my abdomen, down lower. I felt like I was giving birth through my belly button and it felt like I was being stabbed and something was twisting inside of me, The doctor said to take a laxative, that's all I needed. My urination had quit completely nothing even leaking as usual. and there was blood the next day on my incontinence pad. I have had kidney stones in the past few months. My previous Dr.'s office told me to go to the ER, they told me that I probably had a herniation and they would either do surgery or push it back in place. so while being doubled over for the past few days I pushed the knot back in, it's still there but am feeling better. but now that I've given you the past few days of my medical history maybe someone can tell me what kind of Dr. I need to see, I have an appt with a Pain Management Clinic on the 21st of next month. But I would like to hear from someone who knows what they are talking about, the new Dr. also prescribed Mobic, I truly think she didn't read my medical history because for the Mobic, that it is not to be given to anyone with a history of blood clots, and liver conditions. I haven't had a problem with my acid relux/gerd in the last 6 months, now all of a sudden that has popped up also, my pain is truly out of control and then to have the added withdrawal symptoms on top and the side effects it is really increasing my anxiety levels to the point of anger outbursts. Sorry this is so long, someone please tell me what kind of Dr. I need to be referred to?
oops I was typing so fast this morning I put the wrong dose of methadone in, it is 10 mg pills, Take three 10 mg pills twice a day to equal 60 mg, I've been at much higher doses with nothing but the occasional constipation, as a matter of fact I actually had chronic diarrhea, due to the anxiety. I have detoxed from methadone 4 times now, all without this kind of stuff going on.I don't know whether to stop the Mobic for pain, because it's not working and actually causing me a lot of the same symptoms, only increased, and according to my research it's not good for me to use with my medical history. I read about an "addictionologist" I want someone who knows what they are talking about and not trying to blow smoke up my *** and insult me. The 2 Dr's, my old Dr., I left on good terms. He told me before I moved if I could find a doctor that specializes in this matter, that he would refer me. The new Dr. close to where I live insulted me, and my intelligence by telling me things I knew not to be true. I feel like she didn't read my medical history and was treating me like I didn't exist or let me get a word in edgewise. Someone please point me in the right direction as to what kind of Dr. could find out what is wrong with me. I'm not asking for names just the type of Dr. Thanks again all of you for your valuable input.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.